# SDR KCSA202401111001

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 101,110 hours, 17,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/P EMERGENCY LIGHTS AT APPROX STA. 700-780 CENTER AND L/H ONLY STAY ON FOR A FEW SECONDS BEFORE TURNING OFF.
